Skip to content
Open access

On Support Points and Functionals of Unbounded Convex Sets

2013 · Journal of Convex Analysis · 0 citations · 10 references

Abstract

Let K be a nonempty closed convex subset of a real Banach space of dimension at least two. Suppose that K does not contain any hyperplane. Then the set of all support points of K is pathwise connected and the set \Sigma_1(K) Σ 1 ( K ) of all norm-one support functionals of K is uncountable. This was proved for bounded K by L. Vesely and the author ["On support points and support functionals of convex sets", Israel J. Math. 171 (2009) 15–27], and for general K by L.Vesely ["A parametric smooth variational principle and support properties of convex sets and functions", J. Math. Anal. Appl. 350 (2009) 550–561] using a parametric smooth variational principle. We present an alternative geometric proof of the general case in the spirit of the paper of the author and L. Vesely cited above.

Read PDF

We use cookies to run the site and, with your consent, for analytics and to show ads. See our Cookie Policy.